MathSciNet Relay Station
MathSciNet bibliographic data
MR1190909 (94g:60068) 60G12 (47N30 60G25)
Hurd, Harry L. Almost periodically unitary stochastic processes. Stochastic Process. Appl. 43 (1992), no. 1, 99–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement